# SDR DALA2017061304678

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP WEB STA Y=715 BTW X=- 44 AND X=-54 AT PAX CABIN. CUSP WEB WAS REPAIRED PER SRM 53-00-55, 51-10-04, AND 51-41-02.
